# SDR 2002FA0000029

- Difficulty date: July 30, 2001
- Submitted: January 9, 2002
- Operation: General aviation
- Aircraft: N230LF
- Make and model: Bell 230
- Aircraft serial: 23017
- Engine: Allsn 250C30
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Horn
- Part number: 222012104101
- Part serial: A85
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,714 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON MAIN ROTOR GRIP AT BOLT HOLE WHERE GRIP ATTACHES TO PITCH HORN.  CRACK EXTENDED FROM BOLT HOLE FOR 1.5 FEET TO OUTSIDE OF GRIP.
